# SDR ASOA2014111411656

- Difficulty date: October 19, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,659 hours, 11,201 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 374-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9, BS 374 - 485 CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801 AND  AMM 53-00-49-400-801.
